Alert archive / Wyoming / Special Weather Statements in 2014

Special Weather Statement, NWS Cheyenne, WY

July 29, 2014

NWS Cheyenne, WY issued this special weather statement at Jul 29, 2014, 2:00 PM MDT. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2014, 2:00 PM MDT (20:00 UTC)
Expired
Jul 29, 2014, 3:00 PM MDT
In force
60 min
Issued by
NWS Cheyenne, WY

The radar

The Cheyenne radar (KCYS), 156 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 8.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2014-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2014-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1914 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WWUS85 KCYS 292000
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT TUE JUL 29 2014

WYZ104-105-292100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
200 PM MDT TUE JUL 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 300 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 46 MILES SOUTH OF
CASPER...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE 
EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL.

THIS STORM WILL BE NEAR...
RURAL NORTHEASTERN CARBON COUNTY THROUGH 300 PM MDT
RURAL NORTHWESTERN ALBANY COUNTY THROUGH 300 PM MDT

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4214 10596 4211 10630 4221 10633 4222 10602
TIME...MOT...LOC 2000Z 265DEG 13KT 4217 10618

$$

COX

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Jul 29, 5:39 AM MDT, 8 hours 21 minutes earlier.

Area forecast discussion, Jul 29, 5:39 AM MDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
539 AM MDT TUE JUL 29 2014

.SHORT TERM...(TODAY THROUGH THURSDAY NIGHT)
ISSUED AT 400 AM MDT TUE JUL 29 2014

MORNING WATER VAPOR SATELLITE IMAGERY SHOWS A WELL ORGANIZED
UPPER-LEVEL LOW DEVELOPING OVER SOUTHERN NV/UT WITHIN A GENERAL
WEAKNESS IN A LARGER SCALE RIDGING PATTERN. ABUNDANT MONSOONAL
MOISTURE CONTINUES TO SPREAD NORTHWARD INTO THE CENTRAL ROCKIES
IN ADVANCE OF THIS FEATURE WITH ISOLATED SHOWERS NOW DEVELOPING
OVER SOUTHEAST WY AND THE NORTHERN PANHANDLE. CONVECTION SHOULD
ONLY INCREASE IN COVERAGE WITH TIME AS LARGE SCALE ASCENT SPREADS
ACROSS THE AREA. MOIST LLVL UPSLOPE STRENGTHENS DRAMATICALLY BY
18Z BENEATH STRONG DIVERGENCE ALOFT ASSOCIATED WITH A 100 KT JET
STREAK OVER THE NORTHERN PLAINS. EXCELLENT MOISTURE IS IN PLACE
WITH PWAT VALUES AROUND 1.5 INCHES AND WIDESPREAD SFC DEWPOINTS
IN THE 50S TO NEAR 60F PER RECENT OBS. BELIEVE CONVECTION SHOULD
BECOME QUITE NUMEROUS BY MID AFTN. INTRODUCED CATEGORICAL POPS
AFTER 21Z ALONG AND JUST EAST OF THE LARAMIE RANGE WITH THE
UPSLOPE ENHANCEMENT.

GFS K-INDEX VALUES OF 35 TO 40 C AND STRONG UVVS POINT TO HEAVY
RAIN POTENTIAL THIS AFTN AND EVE. GFS AND NAM BUFKIT SOUNDINGS
SUPPORT EFFICIENT RAIN PRODUCTION WITH TALL/SKINNY CAPE PROFILES
AND DEEP SATURATION AFTER 21Z. WHILE THE RESIDENCE TIME OF
FAVORABLE DYNAMICS MAY NOT SUPPORT A SIGNIFICANT FLOODING
RISK...STORMS WILL BE SLOW MOVING WITH AVERAGE 700-300 MILLIBAR
WINDS ONLY AROUND 10 KT. PLUS THE GFS/NAM/ECMWF MODELS ALL AGREE
WITH QPF VALUES BETWEEN 1 AND 2 INCHES ALONG AND ON EITHER SIDE OF
THE LARAMIE RANGE. WPC STILL PAINTS A MDT RISK FOR EXCESSIVE
RAINFALL IN OUR SOUTHERN ZONES. WENT AHEAD AND HOISTED A FLASH
FLOOD WATCH FOR THE MOUNTAINS AND SOME OF THE ADJACENT VALLEYS/HIGH
PLAINS. NOT TOO CONFIDENT THAT AREAS FARTHER EAST WILL SEE HIGHER
AMOUNTS AS CONVECTION MAY BE LARGELY TERRAIN DRIVEN. LEFT THOSE
AREAS OUT OF THE WATCH FOR THE TIME BEING...BUT THE DAY SHIFT MAY
WISH TO REVISIT.

CONVECTION SHOULD DECREASE IN COVERAGE AND INTENSITY BY SUNRISE
WED AS STRONGER DYNAMICS SHIFT SOUTH AND EAST. ECMWF AND NAM ARE
SLOWER TO MOVE THINGS OUT WITH SOME HIGHER QPF CARRYING OVER INTO
THE 18Z TO 00Z TIME FRAME ON WED AFTN...SO WILL NEED TO MONITOR
FOR A TEMPORAL EXTENTION OF THE FLASH FLOOD THREAT. OTHERWISE...
TEMPERATURES TODAY AND WED WILL RATHER COOL WITH WIDESPREAD CLOUDS
AND PCPN. H7 TEMPS ONLY AROUND 5-7C ON WED SUGGESTS COOLER THAN
CONSENSUS MOS INDICATES...ONLY LOOKING AT A HIGH AROUND 65F HERE
IN CYS. WARMER AND DRIER FOR THU AS RIDGING RE-ESTABLISHES ITSELF
OVER THE ROCKY MOUNTAIN REGION. PCPN CHANCES WILL BE CONFINED TO
THE MOUNTAINS.

.LONG TERM...(FRIDAY THROUGH TUESDAY)
ISSUED AT 400 AM MDT TUE JUL 29 2014

A VERY TYPICAL EARLY AUGUST PATTERN TAKING SHAPE DURING THE EXTENDED
PERIOD...AS UPPER-LEVEL RIDGE AXIS OVER THE INTERMOUNTAIN WEST IS
PERIODICALLY INFILTRATED BY SHORTWAVE ENERGY AND ASSOCIATED POCKETS
OF MONSOONAL MOISTURE. IT BECOMES MORE DIFFICULT THIS TIME OF YEAR
TO FEEL CONFIDENT IN REMOVING DIURNALLY DRIVEN CONVECTIVE CHANCES.

THE FIRST SHORTWAVE WILL MOVE INTO WRN WYOMING FRIDAY MORNING
REACHING WRN ZONES FOR FRIDAY AFTERNOON. BEST CHANCES FOR CONVECTION
WILL BE FOR AREAS IN CLOSEST PROXIMITY OF THIS WAVE WEST OF
INTERSTATE 25. PROGS SBCAPES OF 200-400 J/KG SUGGEST ANY
THUNDERSTORM DEVELOPMENT WOULD BE NON-SEVERE. WEAK STEERING FLOW
WILL ONLY MOVE THIS SHORTWAVE TO NORTHEAST WYOMING/WRN SOUTH DAKOTA
BY LATE SATURDAY. INSTABILITY AXIS WILL REMAIN PARKED ALONG THE
FRONT RANGE AND ADJACENT ERN PLAINS. CONVECTIVE CHANCES AGAIN HAVE
BEEN CONFINED GENERALLY WEST OF INTERSTATE 25 ON SATURDAY.

MEDIUM RANGE GUIDANCE IS CONSISTENT IN SLINGING ANOTHER PIECE OF
SHORTWAVE ENERGY THRU THE FOUR CORNERS TOWARDS THE COWBOY STATE ON
SUNDAY. THE GFS IS QUICKEST AND STRONGEST WITH THIS ENERGY WHILE THE
ECMWF OFFERS A SLIGHTLY SLOWER AND WEAKER SOLUTION. IN EITHER CASE
ITS EFFECTS REALLY WONT BE FELT UNTIL LATE SUNDAY AND MORE SO ON
MONDAY AS COLD FRONT SLIPS SOUTH THRU THE CWFA. THIS WILL BRING THE
NEXT CHANCE FOR SHOWER AND THUNDERSTORM ACTIVITY. DEPENDING UPON THE
TIMING OF THIS FTR...IT MAY LINGER AND/OR HAVE THE MOST IMPACT ON
TUESDAY. FOR NOW...HAVE BEEN FAIRLY LIBERAL WITH CONVECTIVE CHANCES
FOR MON/TUE WITH THE EXPECTATIONS THAT THESE WILL BE REFINED AS
SOLUTIONS CONVERGE.

TEMPERATURES WILL BE THE WARMEST ON SUNDAY AS HIGHS CLIMB BACK INTO
THE 80S AT ALL LOCATIONS. COOLER TEMPERATURES ANTICIPATED BEHIND THE
COLD FROPA MON/TUE...WITH HIGHS FALLING BACK INTO THE 70S FOR MOST
LOCATIONS.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z WEDNESDAY MORNING)
ISSUED AT 538 AM MDT TUE JUL 29 2014

MOIST UPSLOPE FLOW WILL COMBINE WITH A GOOD SUPPLY OF MONSOONAL
MOISTURE TO PRODUCE A PERIOD OF POOR AVIATION CONDITIONS...
ESPECIALLY AT KRWL...KLAR AND KCYS. BEFORE THIS CONVECTION
DEVELOPS...THERE MAY BE A PERIOD OF MVFR/IFR CIGS/VSBYS THIS
MORNING PRIMARILY AT WESTERN NEBRASKA PANHANDLE SITES. THIS SHOULD
LIFT BETWEEN 16-18Z. SHOWERS AND THUNDERSTORMS SHOULD KICK OFF
FIRST NR KRWL AS EARLY AS LATE THIS MORNING. THIS AREA OF
CONVECTION WILL BECOME MORE WIDESPREAD THRU THE AFTERNOON
AFFECTING KLAR AND KCYS. VERY HEAVY RAIN IS EXPECTED TO ACCOMPANY
THIS ACTIVITY. SOME LOCATIONS WILL SEE UPWARDS OF 1-2 INCHES OF
RAIN TODAY AND TONIGHT. THIS ACTIVITY MAY MAKE IT INTO THE WRN
NEBRASKA PANHANDLE AIRFIELDS THIS EVENING. EXPECT GENERALLY JUST A
DECREASE INTO MVFR WITH THESE SHOWERS/THUNDERSTORMS...BUT COULD
SEE IFR VSBYS IN THE HEAVIEST ACTIVITY. THIS ACTIVITY WILL
CONTINUE...BUT LESSEN IN COVERAGE SOME TONIGHT.

&&

.FIRE WEATHER...
ISSUED AT 400 AM MDT TUE JUL 29 2014

A STRONG STORM SYSTEM COMBINED WITH MONSOON MOISTURE WILL GIVE
WAY TO WIDESPREAD SHOWERS AND THUNDERSTORMS ON TUESDAY AND
WEDNESDAY. THE GREATEST COVERAGE WILL BE ALONG AND ON EITHER SIDE
OF THE LARAMIE RANGE WHERE A GENERAL 1 TO 2 INCHES OF RAIN CAN BE
EXPECTED. COOLER TEMPERATURES AND NEW MOISTURE WILL MITIGATE ANY
FIRE WEATHER CONCERNS THROUGH MID WEEK.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH LATE TONIGHT FOR
     WYZ103-106-112-114>118.

NE...NONE.

&&

SHORT TERM...HAMMER
LONG TERM...HAHN
AVIATION...HAHN
FIRE WEATHER...HAMMER
Hazardous weather outlook, Jul 29, 4:53 AM MDT, 9 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
453 AM MDT TUE JUL 29 2014

WYZ101>119-301100-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
453 AM MDT TUE JUL 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP BY AROUND MIDDAY AND WILL
BECOME WIDESPREAD THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL IS
EXPECTED NEAR THE LARAMIE RANGE AND ADJACENT FOOTHILLS. A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS WHERE 1 TO 2 INCHES
AND LOCALLY HEAVIER RAINFALL AMOUNTS WILL BE POSSIBLE. THESE
SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWER AND THUNDERSTORM ACTIVITY WILL DECREASE ON WEDNESDAY.
HOWEVER...ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL
RETURN FOR THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT FLASH FLOODING TO THE NATIONAL
WEATHER SERVICE AT 1-800-269-6220.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-301100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
453 AM MDT TUE JUL 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE WESTERN
NEBRASKA PANHANDLE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED THUNDERSTORMS MAY LINGER ACROSS THE SOUTHERN NEBRASKA
PANHANDLE ON WEDNESDAY. OTHERWISE...A DRIER PERIOD ANTICIPATED
INTO THE WEEKEND...WITH THUNDERSTORM CHANCES RETURNING FOR EARLY
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

In the hours before

Special weather statement, Jul 29, 11:30 AM MDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1130 AM MDT TUE JUL 29 2014

WYZ115-291815-
LARAMIE VALLEY WY-
1130 AM MDT TUE JUL 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 1215
PM MDT...

AT 1126 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LARAMIE...MOVING WEST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF CENTRAL ALBANY COUNTY.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 290 AND
314.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4121 10590 4145 10595 4139 10558 4128 10556
TIME...MOT...LOC 1730Z 091DEG 12KT 4133 10566

CLAYCOMB
Local storm report, Jul 29, 12:44 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1244 PM MDT TUE JUL 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HEAVY RAIN       SHIRLEY BASIN           42.35N 106.21W
07/29/2014  M1.60 INCH       CARBON             WY   CO-OP OBSERVER

            SOME SMALL HAIL AND FLOODING AROUND HOMESTEAD.

&&

AAH
Special weather statement, Jul 29, 1:30 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
130 PM MDT TUE JUL 29 2014

WYZ104-105-292030-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
130 PM MDT TUE JUL 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON COUNTY UNTIL
230 PM MDT...

AT 130 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF BATTLE MOUNTAIN...OR 44
MILES SOUTH OF CASPER...WHICH WAS NEARLY STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL.

THIS STORM WILL BE NEAR...
RURAL NORTHEASTERN CARBON COUNTY THROUGH 230 PM MDT

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4239 10633 4221 10630 4221 10617 4208 10645
      4223 10658
TIME...MOT...LOC 1930Z 236DEG 5KT 4220 10641

COX
Special weather statement, Jul 29, 2:00 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
200 PM MDT TUE JUL 29 2014

WYZ104-105-292100-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
200 PM MDT TUE JUL 29 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 300 PM MDT...

AT 200 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 46 MILES SOUTH OF
CASPER...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH TORRENTIAL RAINFALL.

THIS STORM WILL BE NEAR...
RURAL NORTHEASTERN CARBON COUNTY THROUGH 300 PM MDT
RURAL NORTHWESTERN ALBANY COUNTY THROUGH 300 PM MDT

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4214 10596 4211 10630 4221 10633 4222 10602
TIME...MOT...LOC 2000Z 265DEG 13KT 4217 10618

COX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 3:02 AM MDTFlash Flood WatchCYSAlbany, Carbon, Converse, Laramie, Platte24 hr
Jul 29, 11:30 AM MDTSpecial Weather StatementCYSAlbany45 min
Jul 29, 11:39 AM MDTFlash Flood WarningCYSAlbany, Carbon, Converse6 hr
Jul 29, 12:48 PM MDTFlash Flood WarningCYSLaramie6 hr
Jul 29, 1:30 PM MDTSpecial Weather StatementCYS60 min
Jul 29, 2:32 PM MDTSpecial Weather StatementCYSAlbany58 min
Jul 29, 2:56 PM MDTFlash Flood WarningCYSAlbany, Carbon3 hr
Jul 29, 3:25 PM MDTSpecial Weather StatementCYSPlatte65 min
Jul 29, 4:00 PM MDTFlash Flood WarningCYSAlbany, Carbon3 hr
Jul 29, 5:28 PM MDTSpecial Weather StatementCYSGoshen62 min
Jul 29, 5:50 PM MDTSpecial Weather StatementCYSLaramie55 min
Jul 29, 3:41 PM MDTSpecial Weather StatementCYSMorrill64 min

Nearby

Special Weather Statements in Wyoming, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.